# SDR 2004UALA01012

- Difficulty date: November 2, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 51,594 hours, 30,341 cycles
- Engine: Ge CFM56*
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Punctured
- Location: Nr 1 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET COWL OUTER SURFACE PUNCTURED-DELAMINATED AT THE 2 O`CLOCK POSITION APPROXIMATELY 30 INCHES FROM FWD END.  DAMAGE WAS FOUND ON INLET COWL WAS PERMANENTLY REPAIRED.
